# SDR C2XA97CL066

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14931
- Make and model: Emb EMB-145ER
- Aircraft serial: 145013
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fire Wall
- Part number: 14526850401
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - DURING A SCHEDULED INSPECTION, THE APU FIRE WALL WAS FOUND CRACKED APPROXIMATELY 8 INCHES ACROSS THE CENTER LINE OF THE WALL.  MAINTENANCE ACCOMPLISHED A TEMPORARY REPAIR IAW CONTINENTAL EXPRESS EC5310-01081.  AIRCRAFT RELEASED FOR SERVICE.  NOTE:  PERMANENT REPAIR IS PENDING APPROVAL.  ACFT TT:  585.6 HOURS.  ACFT TOTAL CYCLES, 446.  (X)
